# SDR KBM2004F00128

- Difficulty date: May 24, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 050143
- Part serial: 20097
- Condition: Inoperative
- Location: A/C Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT A/C BLOWER NOT WORKING.  REMOVED AND REPLACED.
